MAUDE Adverse Event Report: L&K BIOMED CASTLELOC-P; ANTERIOR CERVICAL PLATE SYSTEM

L&K BIOMED CASTLELOC-P; ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 6712-1737
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
One of screw holes on the cervical plate was not big enough for the screw to go all the way in.The surgeon had to use another plate and pull out 4 screws and put rescue screws.

Brand Name
CASTLELOC-P
Common Device Name
ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
L&K BIOMED
[#101, #201,#202, 16-25 dong-
baekjungang-ro 16 beon gil
yongin-si, giheung-gu 17015
KS  17015
Manufacturer (Section G)
LNK BIOMED
#101,#201,#202 16-25, dong-
baekjungang-ro 16beon-gil
yongin-si, giheung-gu 17015
KS   17015
Manufacturer Contact
jinwoo cho
#101, #201,# 202 16-25, dong-
baekjungang-ro 16beon-gil
yongin-si, giheung-gu 17015
KS   17015
MDR Report Key12887892
Report Number3008285983-2021-00001
Device Sequence Number14491253
Product Code KWQ
UDI-Device Identifier08806189893486
UDI-Public8806189893486
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6712-1737
Device Lot Number20011619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale